# SDR FDKA200607154

- Difficulty date: July 6, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 10,262 hours, 9,716 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6098 AUS - AIRCRAFT ABORTED TAKEOFF DUE TO BLEED 1 LEAK MESSAGE.  MAINTENANCE TIGHTENED COUPLING L WING ROOT.
